Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    So...
    avatar
    BabyjMiller posted:
    I am new to this. I have had problems with anxiety since after my second was born in August of 2009. I got Mirena put in 3 months after, and my anxiety has went through the roof since. I hyperventilate to the point where i can't move. Have strange anxious thoughts that my husband is cheating on me, cause he works 60+ hours a week. And also had a few suicidal thoughts. I have no insurance for myself to see a doctor or Psychiatrist. Is there anyone out there with any advise to help me? Please.
    Reply
     
    avatar
    Want2Relax responded:
    You might consider looking for a Mental Health organization in your area. They will help you find the help you need for little to no cost.

    Prayers for you. Anxiety is no fun and I wouldn't wish anxiety attacks on anyone.

    I have found great help in some of the tips here on relaxing . I have found that with these relaxation techniques I can usually slow down my rapid heartbeat (which comes with my anxiety attacks) and it might help your hyperventilation.

    Prayers for you and please do contact your local mental health association.
     
    avatar
    Patricia Farrell, PhD responded:
    You should be checking with your OB/GYN because some of your problems might be caused by the medication which is being released into your body. You should also look up the side effects for this medication in the PDR (Physicians Desk Reference).

    I know you indicated that you don't have insurance, but it is very important that you do have a medical checkup and that all of this is discussed with a mental health professional. The fact that you are having suicidal thoughts and that you think that your husband is cheating on you are two things which could indicate a serious problem which needs to be addressed. Even if you have to go to a local mental health center or contact some local social service agency which can provide services for you, this must be done.

    Please, as I said, look up the side effects for this medication and see if you are experiencing the ones that are listed.
     
    avatar
    Byroney_WebMD_Staff responded:
    Dear BabyjMiller,

    I hope you follow Dr. Farrell's advice seek medical assistance right away. Here's a list of toll-free Crisis Resources, most available 24 hours a day.

    Write back and let us know how you're doing,

    Byroney


    Featuring Experts

    Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

    Helpful Tips

    Dr. Farrell's WebMD TV videosExpert
    Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
    Was this Helpful?
    68 of 85 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.